# SDR CALA0500039

- Difficulty date: February 2, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 56,786 hours, 29,386 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C479592
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT FORWARD DOOR JAMB FRAME CORRODED AT LATCH FITTING, STA 787, S19R TO S27R.  A NEW FRAME WAS INSTALLED IAW SRM 51-40 AND ECRA 5310-04456.
